# SDR ABXA020160

- Difficulty date: July 6, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,792 hours, 58,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 49125151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END CAP CRACKED NR 11 RIGHT.  INSTALLED NEW END CAP NR 11 RIGHT IAW DC-9 SRM 51-30-2 AND 51-30-5.
